# SDR 1BMA2021122860426

- Difficulty date: December 20, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N372M
- Make and model: Cndair CL6002B16
- Aircraft serial: 5372
- Aircraft time: 12,918 hours, 6,923 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 600913563
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL BUT PRIOR TO REACHING 80 KNOTS THE PILOTS RECEIVED A RED SPOILER CONFIG EICAS MESSAGE AND HAD TO REJECT THE TAKEOFF AND RETURN TO THE FBO.
